# SDR UIEA2021011100027

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 87,433 hours, 25,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Part number: 140T26063
- Part serial: NSN
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR INNER FRAME HAS 2 SQ IN EXFOLIATED CORROSION AT CARGO SERVICE LIGHT SHROUD.  UPON EVALUATION OF INNER TEE-CHORD AT AFT CARGO DOOR LIGHT SHROUD, FOUND OUT OF LIMITS, IAW B767 SRM 52-30-02-1A-1.  REMOVED AND REPLACED AFT CARGO DOOR INNER TEE-CHORD AT LIGHT SHROUD, IAW BOEING DWG 140T2606, B767 SRM 51-40-02-0G-0.
